# SDR BSY2002F00001

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N58TA
- Make and model: Beech 58
- Aircraft serial: TH596
- Engine: Cont IO520C
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 3538013243
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD ELECTRICAL SMELL IN COCKPIT.  REMOVED AND REPLACED TAXI LIGHT SWITCH OPS CHECKS GOOD.
